# SDR REXA2024121701595

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324291
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR SPLICE P/N: SH670-32429-1 AT FS 333.00 STGR 23L FOUND HEAVY CORRODED.       LOCATED AND DRILLED NEW STGR SPLICE P/N:SH670-32429-3 IAW CRJ700 SRM 51-40-11-001-001-A01.INSTALLED NEW STGR SPLICE P/N: SH670-32429-3 AT FS 333.00 STGR 23L IAW CRJ700 SRM 51-42-06-001-001-A01
